International Journal of Mathematics and Mathematical Sciences
Volume 18 (1995), Issue 3, Pages 443-446
Properties of the modulus of continuity for monotonous convex functions and applications
Department of Mathematics, University of Oradea, Str. Armatei Romane 5, Oradea 3700, Romania
Received 29 January 1992; Revised 22 November 1992
Copyright © 1995 Sorin Gheorghe Gal. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.
For a monotone convex function we prove that the modulus of
continuity is concave on as function of . Applications to approximation theory are